MathSciNet Relay Station
MathSciNet bibliographic data
MR842550 (87m:41010) 41A10
Zhou, Xin Long On the order of approximation by Bernstein-Kantorovich polynomials in the spaces $L\sb p[0,1]$. (Chinese) Adv. in Math. (Beijing) 14 (1985), no. 2, 147–157.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement